Some results in representable Banach spaces.

Título inglés Some results in representable Banach spaces.
Título español Algunos resultados en espacios de Banach representables.
Autor/es Canela, Miguel Angel
Organización Dep. Mat. Apl. Anal. Fac. Mat. Univ. Barcelona, Barcelona, España
Revista 0214-1493
Publicación 1988, 32 (1): 79-85, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Some results are presented, concerning a class of Banach spaces introduced by G. Godefroy and M. Talagrand, the representable Banach spaces. The main aspects considered here are the stability in forming tensor products, and the topological properties of the weak* dual unitball.
Clasificación UNESCO 120203
Palabras clave español Espacios de Banach ; Bola unidad ; Producto tensorial
Código MathReviews MR0939771
Icono pdf Acceso al artículo completo